# SDR AALA200800986

- Difficulty date: April 16, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 27,481 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18281
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK AT AB5 4 FOR EMERGENCY LIGHT AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
